Mathematical modelling and projecting the second wave of COVID-19 pandemic in Europe

Qinyue Zheng, Xinwei Wang, Chunbing Bao, Zhongren Ma, Qiuwei Pan*

*Corresponding author for this work

Research output: Contribution to journalComment/Letter to the editorAcademicpeer-review

2 Citations (Scopus)
1 Downloads (Pure)
Original languageEnglish
Article numbere215400
Pages (from-to)601-603
Number of pages3
JournalJournal of Epidemiology and Community Health
Issue number6
Publication statusPublished - 10 May 2021

Cite this